# SDR UALA2009102003269

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 33,995 hours, 4,253 cycles
- Engine: Pwa PW40903
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63CE24A22S
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP PRI C1 LOW CENTER HYDRAULIC PRIMARY PUMP NR 1 PRESSURE WHEN COMMANDED ON, OR CENTER PRIMARY PUMP NR 1 OVERHEAT.  STATUS MSG-2912015 LATCHD ER MODE.  REPLACED CONNECTOR PER BOEING STANDARD ELECTRICAL PRACTICES.  RE-ACTIVATED PUMP.  HYD C1 PUMP WORKS NORMAL.
